My son took nutropin injuctions for 5 years as a child and now at 23 is experiencing severe testical pain
That may not be the issue, Testicular cancer can develope at an early age. I don't see any long term effects from Nutropin that would cause this. Here is some other information.
"Testicular cancer is the most common form of cancer in men between the ages of 15 and 35. It can occur in older men, and rarely, in younger boys.
There may be no symptoms. Symptoms that may occur can include:
Discomfort or pain in the testicle, or a feeling of heaviness in the scrotum
Pain in the back or lower abdomen
Enlargement of a testicle or a change in the way it feels
Excess development of breast tissue (gynecomastia), however, this can occur normally in adolescent boys who do not have testicular cancer
Lump or swelling in either testicle."
- Nutropin Information for Consumers
- Nutropin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Nutropin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Oct 2009 • 2 answers
Posted 24 Feb 2011 • 1 answer
Nutropin - does this medicine make you very irritable? My son who is 3 has become a different child?
Posted 11 Aug 2012 • 1 answer
Posted 10 Sep 2015 • 1 answer
Posted 20 Aug 2016 • 0 answers